Next Article in Journal
Optimal Intervention Strategies for a SEIR Control Model of Ebola Epidemics
Previous Article in Journal
Understanding Visceral Leishmaniasis Disease Transmission and its Control—A Study Based on Mathematical Modeling
Article Menu

Export Article

Open AccessArticle
Mathematics 2015, 3(4), 945-960; doi:10.3390/math3040945

Reformulated First Zagreb Index of Some Graph Operations

Department of Basic Sciences and Humanities (Mathematics), Calcutta Institute of Engineering and Management, Kolkata 700040, India
Department of Mathematics, Aliah University, DN-20, Sector-V, Salt Lake, Kolkata 700091, India
Department of Mathematics, National Institute of Technology, Durgapur 713209, India
Author to whom correspondence should be addressed.
Academic Editor: Lokenath Debnath
Received: 18 July 2015 / Accepted: 13 October 2015 / Published: 16 October 2015
View Full-Text   |   Download PDF [218 KB, uploaded 16 October 2015]


The reformulated Zagreb indices of a graph are obtained from the classical Zagreb indices by replacing vertex degrees with edge degrees, where the degree of an edge is taken as the sum of degrees of the end vertices of the edge minus 2. In this paper, we study the behavior of the reformulated first Zagreb index and apply our results to different chemically interesting molecular graphs and nano-structures. View Full-Text
Keywords: topological index; vertex degree; Zagreb indices; reformulated Zagreb indices; graph operations topological index; vertex degree; Zagreb indices; reformulated Zagreb indices; graph operations
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

De, N.; Nayeem, S.M.A.; Pal, A. Reformulated First Zagreb Index of Some Graph Operations. Mathematics 2015, 3, 945-960.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics



[Return to top]
Mathematics EISSN 2227-7390 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top